# SDR WRLA2009165

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB24409
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE, INSP/MX FOUND CRACK.  THE ZEE STIFFENERS OF LEFT WING FIXED L/E UPPER PNL 516 ET HAVE CRACKED.  PERFORMED REPAIR FOR CRACKED AREA ON STIFFENER AT RT WING FIXED L/E UPPER PANEL 516ET IAW SRM 57-10-00 FIG 35 VOL I REV 40.2, CONDITION CHECK NORMAL.
